Diagrammatic Kazhdan-Lusztig theory for the (walled) Brauer algebra

Cox, A. & De Visscher, M. (2011). Diagrammatic Kazhdan-Lusztig theory for the (walled) Brauer algebra. Journal of Algebra, 340(1), pp. 151-181. doi: 10.1016/j.jalgebra.2011.05.024

[img]
Preview
PDF
Download (331kB) | Preview

Abstract

We determine the decomposition numbers for the Brauer and walled Brauer algebras in characteristic zero in terms of certain polynomials associated to cap and curl diagrams (recovering a result of Martin in the Brauer case). We consider a second family of polynomials associated to such diagrams, and use these to determine projective resolutions of the standard modules. We then relate these two families of polynomials to Kazhdan–Lusztig theory via the work of Lascoux–Schützenberger and Boe, inspired by work of Brundan and Stroppel in the cap diagram case.

Item Type: Article
Uncontrolled Keywords: Brauer algebra, Kazhdan-Lusztig polynomial, CENTRALIZER ALGEBRAS, POLYNOMIALS, REPRESENTATIONS, GRASSMANNIANS, BLOCKS
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/368

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics